# SDR SWIA200515389

- Difficulty date: July 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 1,859 hours, 1,240 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A1123
- Condition: Malfunctioned
- Part time: 1,845 hours, 1,224 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG DURING TAXI TO THE GATE.  REPLACED RIGHT INBOARD FLAP, OUTBOARD ACTUATOR SKEW DETECTOR IAW CRJ MM 27-52-45.  OPERATIONAL CHECK GOOD.
